# SDR ASAA2017030520153

- Difficulty date: March 5, 2017
- Submitted: March 15, 2017
- Operation: Air carrier
- Aircraft: N570AS
- Make and model: Boeing 737890
- Aircraft serial: 35185
- Aircraft time: 38,296 hours, 11,336 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 453A161014
- Condition: Corroded
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY FLOOR PANEL 120AF IS CORRODED ON FWD EDGE. ACFT GROUNDED. FABRICATED A NEW FWD CARGO FLOOR PANEL IAW SRM 51-40-05-0G-1, AND 51-20-01-0G-0.
